Aleve Naproxen Sodium Tablets, 220 mg, 200 Ct

Aleve Naproxen Sodium Tablets, 220 mg, 200 Ct

Aleve

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use CommendationJust 1 tablet can relieve pain for up to 12 hoursThe Aleve Easy Open Arthritis Cap is not child resistantALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.ALEVE is
...more >>

Ingredients

Active (In Each Tablet): Naproxen Sodium 220 Mg (Naproxen 200 Mg) (Nsaid)* - Pain Reliever/Fever Reducer. *Nonsteroidal Anti-Inflammatory Drug. Inactive: FD&C Blue #2 Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.

Always refer to the actual package for the most accurate information